Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 29, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at May 11, 2015, 7:32 PM CDT for Duval County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2015, 7:32 PM CDT (00:32 UTC)
- Expired
- May 11, 2015, 10:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Duval County, TX
The radar
The Corpus Christi radar (KCRP), 108 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 9:35 PM CDT | FLASH FLOOD | Ramirez, TX | DUVAL SHERIFFS OFFICE REPORTED FM 339 NEAR RAMIREZ WAS CLOSED DUE TO FLOODING. COUNTY ROAD 250 SOUTH OF RAMIREZ TO FM 3249 WAS ALSO CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 123 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 0.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2805 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 676 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
994
WGUS54 KCRP 120032
FFWCRP
TXC131-120330-
/O.NEW.KCRP.FF.W.0029.150512T0032Z-150512T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
732 PM CDT MON MAY 11 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN DUVAL COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1030 PM CDT
* AT 730 PM CDT...DOPPLER RADAR INDICATED A NEARLY STATIONARY
THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FOUR TO
FIVE INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CONCEPCION...RAMIREZ...RIOS AND CRUZ CALLE...CIBOLO CREEK
BASIN...AND MACHO CREEK BASIN.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 2727 9852 2734 9852 2734 9855 2736 9856
2736 9857 2738 9858 2739 9857 2746 9823
2726 9823 2726 9851
$$
CB1 follow-up statement
434
WGUS74 KCRP 120255
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
955 PM CDT MON MAY 11 2015
TXC131-120330-
/O.CON.KCRP.FF.W.0029.000000T0000Z-150512T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DUVAL TX-
955 PM CDT MON MAY 11 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SOUTHEASTERN DUVAL COUNTY...
AT 950 PM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING ACROSS
SOUTHERN PORTIONS OF DUVAL COUNTY. EARLIER HEAVY RAINS OF 5 TO 7
INCHES HAVE LED TO FLASH FLOODING.
DUVAL SHERIFFS OFFICE REPORTED FM 339 NEAR RAMIREZ WAS CLOSED DUE TO
FLOODING. COUNTY ROAD 250 SOUTH OF RAMIREZ TO FM 3249 WAS ALSO
CLOSED.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CONCEPCION...RAMIREZ...RIOS AND CRUZ CALLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2727 9852 2734 9852 2734 9855 2736 9856
2736 9857 2738 9858 2739 9857 2746 9823
2726 9823 2726 9851
$$
CBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 11, 6:34 PM CDT, 58 minutes earlier.
Area forecast discussion, May 11, 6:34 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
634 PM CDT MON MAY 11 2015
.DISCUSSION...PLEASE SEE THE AVIATION DISCUSSION BELOW FOR MORE
DETAILS.
&&
.AVIATION...A VERY MOIST AIRMASS ALONG WITH SEVERAL SFC
BOUNDARIES (A STALLED FRONT TO THE NORTH OF THE AREA AND AN
OUTFLOW BOUNDARY PUSHING SWD ACROSS THE AREA) AND AN APPROACHING
UPR LVL DISTURBANCE WL PRODUCE WIDESPREAD SHOWERS AND
THUNDERSTORMS THROUGH TUE MORNING ACROSS MOST OF SOUTH TX. THESE
SHOWERS AND STORMS WL PERSIST THROUGH THE NEXT 12-15 HOURS. VERY
HEAVY RAIN AND LOW LVL EASTERLY WINDS WL PRODUCE MVFR CONDITIONS
THROUGH TUE MORNING. THE RAIN MAY BEGIN TO BREAK UP A BIT AFTER
15Z AS THE UPPER LEVEL DISTURBANCE MOVES PAST THE AREA.
HOWEVER WITH A CONTINUED MOIST AIRMASS AND STALLED FRONT JUST TO
THE NORTH...ADDITIONAL SHOWERS AND STORMS WL DEVELOP AGAIN DURING
THE LATE MORNING AND AFTN HOURS ON TUE ACROSS MOST OF SOUTH TX.
&&
.PREV DISCUSSION... /ISSUED 305 PM CDT MON MAY 11 2015/
SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...MORE RAIN IS
COMING...WITH FLOODING POSSIBLE ESPECIALLY WEST. HAVE ISSUED A
FLASH FLOOD WATCH FOR THE AREAS MOST PRONE TO FLOODING...WHICH
MATCHES UP WITH SURROUNDING OFFICES PRETTY MUCH. GREATEST CONCERN
THROUGH TUESDAY AFTERNOON WILL BE OVER THE RIO GRANDE PLAINS
(INCLUDING LAREDO) AND WESTERN BRUSH COUNTRY....WITH LOWER CHANCES
FARTHER SOUTH AND EAST. WATCH AREA MAY HAVE TO BE EXPANDED IN TIME
AND/OR AREAL COVERAGE DEPENDING ON HOW ACTIVITY TRANSPIRES OVER
THE NEXT 24 HOURS TO INCLUDE COASTAL AREAS TOO.
SEVERE WEATHER STILL A CONCERN FOR TONIGHT...AND DEPENDING ON WHAT
HAPPENS TONIGHT...SEVERE CONCERN COULD GO INTO TUESDAY. THINK
THERE IS A POTENTIAL FOR A MCS DEVELOPING LATE THIS
AFTERNOON/EARLY THIS EVENING THEN MOVE EAST. SPC IS MONITORING.
GENERALLY HAVE LIKELY TO CATEGORICAL POPS TONIGHT THROUGH TUESDAY
EVENING...WITH LOCALLY HEAVY RAINFALL MENTIONED. RAIN CHANCES
APPEAR TO DIMINISH A BIT AFTER MIDNIGHT TUESDAY...BUT THIS COULD
CHANGE (AS AREA OF FFA BEING EXPANDED) AS TTU MODEL IS SHOWING
POSSIBLY ANOTHER MCS LATE (06Z RUN). OVERALL AND IN SHORT...
EXPECTING RAIN. CONCERNING TEMPERATURES...GENERALLY GOING COOLER
TONIGHT THAN THIS MORNING DUE TO RAIN-COOLED AIR AND SLIGHTLY
COOLING TO THE NORTH WITH FRONT. THEN...RATHER COOL ON TUESDAY
WITH LOTS OF CLOUDS AND RAIN-COOLED AIR. MAYBE SLIGHTLY WARMER
TUESDAY NIGHT...IF AT ALL BUT GENERALLY PERSISTENCE (MAYBE A
DEGREE DIFFERENCE) BETWEEN TONIGHT FORECAST AND TUESDAY NIGHT
TEMPERATURE FORECAST.
MARINE (TONIGHT THROUGH TUESDAY NIGHT)...WEAK TO MDOERATE ONSHORE
FLOW. BETTER CHANCES FOR RAIN CLOSER TO THE COAST THROUGH TUUESDAY
NIGHT. COULD HAVE A FEW STRONG STORMS ESPECIALLY CLOSER TO THE
COAST.
LONG TERM (WEDNESDAY THROUGH MONDAY)...UNSETTLED WEATHER CONTINUES
INTO THE EXTENDED AS THE FRONTAL BOUNDARY SLOWLY DECAYS JUST NORTH
OF THE CWFA. ABOVE NORMAL MOISTURE LEVELS AND NUMEROUS WEAK IMPULSES
ROTATING THROUGH A MEAN TROF IN THE WESTERN CONUS WILL KEEP RAIN
CHANCES IN THE FORECAST THROUGH THE WORK WEEK. MAIN THREAT APPEARS
TO BE HEAVY RAINFALL...WITH LOCALIZED FLOODING POSSIBLE ACROSS THE
COASTAL BEND. NOT SUPER COMFORTABLE OUTLINING A SPECIFIC AREA FOR
HIGHEST RAINFALL AMOUNTS...BUT GENERALLY SPEAKING AREAS CLOSER TO
THE BOUNDARY SHOULD SEE HIGHER TOTALS.
BY THE WEEKEND SURFACE FOCUS HAS DISSIPATED...AND HEAVIER RAINFALL
SHIFTS FAR ENOUGH NORTH OF THE COASTAL BEND TO AT LEAST TEMPORARILY
DRY US OUT FOR A BIT.
TEMPERATURES WILL BE NEAR OR SLIGHTLY BELOW NORMAL TO START THE
EXTENDED...THEN SLOWLY INCREASE INTO THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 74 81 74 81 74 / 80 70 60 40 50
VICTORIA 71 80 70 81 72 / 90 70 60 50 50
LAREDO 71 82 71 84 71 / 90 80 70 60 60
ALICE 73 82 72 83 72 / 90 70 60 40 60
ROCKPORT 74 80 75 80 74 / 80 70 60 40 50
COTULLA 69 78 69 83 70 / 100 90 80 70 60
KINGSVILLE 74 83 73 83 73 / 80 70 60 40 50
NAVY CORPUS 75 80 75 80 75 / 80 70 60 40 50
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR THE FOLLOWING
ZONES: BEE...DUVAL...GOLIAD...LA SALLE...LIVE OAK...
MCMULLEN...VICTORIA...WEBB.
GM...NONE.
&&
MB/80...AVIATIONHazardous weather outlook, May 11, 3:09 PM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 309 PM CDT MON MAY 11 2015 GMZ230-235-250-255-270-275-TXZ229>234-239>247-121100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 309 PM CDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT TONIGHT FOR THE COUNTIES OF BEE...DUVAL...GOLIAD...LA SALLE...LIVE OAK... MCMULLEN...VICTORIA AND WEBB. SEVERE THUNDERSTORMS MAY BE POSSIBLE TODAY ACROSS SOUTH TEXAS. DAMAGING WINDS AND LARGE HAIL WILL BE PRIMARY HAZARDS. MODERATE TO HEAVY RAINFALL MAY OCCUR AS WELL. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG GULF-FACING BEACHES TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FLASH FLOOD WATCH IS IN EFFECT THROUGH TUESDAY AFTERNOON FOR THE COUNTIES OF BEE...DUVAL...GOLIAD...LA SALLE...LIVE OAK... MCMULLEN...VICTORIA AND WEBB. THE WATCH MAY BE EXTENDED IN TIME OR IN AREAL COVERAGE TUESDAY NIGHT AND POSSIBLY WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN ON TUESDAY. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL ARE THE MAIN STORM THREATS. ADDITIONALLY...PERIODS OF HEAVY RAIN ARE EXPECTED THROUGH MUCH OF THE WEEK...WITH RAINFALL AMOUNTS IN EXCESS OF 2 TO 5 INCHES POSSIBLE ACROSS THE REGION. LOCALLY HEAVY RAIN COULD LEAD TO FLOODING PROBLEMS ALONG AREA RIVERS AND STREAMS...AS WELL AS LOW LYING URBAN AREAS. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG GULF-FACING BEACHES ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND AGAIN ON TUESDAY. GW
In the hours before
Special weather statement, May 11, 3:41 PM CDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 341 PM CDT MON MAY 11 2015 TXZ240-112115- DUVAL- 341 PM CDT MON MAY 11 2015 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL DUVAL COUNTY... AT 340 PM CDT...A STRONG THUNDERSTORM WAS OVER BENAVIDES. THE STORM WAS NEARLY STATIONARY. PEA SIZE HAIL IS POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BENAVIDES. LAT...LON 2752 9840 2759 9852 2772 9843 2767 9830 TIME...MOT...LOC 2040Z 202DEG 3KT 2762 9841 CB
Special weather statement, May 11, 4:41 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
441 PM CDT MON MAY 11 2015
TXZ239-240-112230-
DUVAL-WEBB-
441 PM CDT MON MAY 11 2015
...A STRONG THUNDERSTORM AFFECTING SOUTHEASTERN WEBB AND
SOUTHWESTERN DUVAL COUNTIES...
AT 439 PM CDT...A STRONG THUNDERSTORM WAS 5 MILES NORTHEAST OF
BRUNI. THE STORM WAS NEARLY STATIONARY.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BRUNI.
LAT...LON 2755 9895 2759 9857 2734 9860 2734 9862
2736 9863 2735 9880 2727 9880 2727 9890
TIME...MOT...LOC 2139Z 180DEG 0KT 2740 9874
PZSpecial weather statement, May 11, 5:31 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
531 PM CDT MON MAY 11 2015
TXZ231-232-112315-
BEE-LIVE OAK-
531 PM CDT MON MAY 11 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BEE AND NORTH
CENTRAL LIVE OAK COUNTIES...
AT 531 PM CDT...A STRONG THUNDERSTORM WAS NEAR NELL...OR 11 MILES
EAST OF CAMPBELLTON...MOVING SOUTH AT 10 MPH.
WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NELL...ESSEVILLE AND PAWNEE.
LAT...LON 2869 9801 2871 9795 2861 9789 2852 9818
2871 9821 2879 9810
TIME...MOT...LOC 2231Z 341DEG 10KT 2875 9810
PZLocal storm report, May 11, 6:32 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
632 PM CDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM FLASH FLOOD BRUNI 27.43N 98.84W
05/11/2015 WEBB TX CO-OP OBSERVER
LOW LYING AREAS AROUND BRUNI FLOODED DUE TO 5 INCHES OF
RAINFALL.
&&
TTINSLEYLocal storm report, May 11, 7:15 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
715 PM CDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG 8 SE REALITOS 27.34N 98.46W
05/11/2015 DUVAL TX LAW ENFORCEMENT
TREES DOWN IN RAMIREZ.
&&
PZABELThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:06 PM CDT | Areal Flood Advisory | CRP | Webb | 114 min |
| May 11, 7:41 PM CDT | Special Weather Statement | CRP | Bee | 49 min |
| May 11, 8:06 PM CDT | Areal Flood Advisory | CRP | Duval | 114 min |
| May 11, 8:26 PM CDT | Special Marine Warning | CRP | 64 min | |
| May 11, 9:23 PM CDT | Areal Flood Advisory | CRP | Jim Wells, Kleberg | 112 min |
| May 11, 10:00 PM CDT | Special Weather Statement | CRP | McMullen | 45 min |
| May 11, 10:20 PM CDT | Flash Flood Warning | CRP | McMullen | 115 min |
| May 11, 10:23 PM CDT | Areal Flood Advisory | CRP | Live Oak | 2 hr |
| May 11, 10:37 PM CDT | Areal Flood Warning | CRP | Duval | 113 min |
| May 11, 10:45 PM CDT | Severe Thunderstorm Warning | CRP | Live Oak | 30 min |
| May 11, 11:22 PM CDT | Special Weather Statement | CRP | Bee | 38 min |
| May 11, 11:26 PM CDT | Special Weather Statement | CRP | Webb | 34 min |
| May 11, 11:38 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak, San Patricio | 52 min |
| May 12, 12:36 AM CDT | Areal Flood Advisory | CRP | Bee, Live Oak | 114 min |
| May 12, 12:51 AM CDT | Special Weather Statement | CRP | Refugio | 24 min |
| May 12, 12:52 AM CDT | River Flood Warning | CRP | Bee | 33 hr |
| May 12, 12:55 AM CDT | Flash Flood Warning | CRP | Duval, Webb | 3 hr |
| May 12, 1:25 AM CDT | Special Weather Statement | CRP | Refugio | 35 min |
| May 12, 1:29 AM CDT | Special Marine Warning | CRP | 2 hr | |
| May 12, 1:41 AM CDT | Areal Flood Advisory | CRP | Nueces, Refugio, San Patricio | 2 hr |
| May 12, 1:58 AM CDT | Special Marine Warning | CRP | 92 min | |
| May 12, 2:03 AM CDT | Special Weather Statement | CRP | Nueces | 27 min |
| May 12, 2:07 AM CDT | Severe Thunderstorm Warning | CRP | Nueces | 23 min |
| May 12, 2:27 AM CDT | Flash Flood Warning | CRP | Nueces, Refugio, San Patricio | 3 hr |
| May 12, 2:37 AM CDT | Special Weather Statement | CRP | Kleberg | 38 min |
| May 12, 2:52 AM CDT | Tornado Warning | CRP | Kleberg | 38 min |
| May 12, 3:02 AM CDT | Special Marine Warning | CRP | 58 min | |
| May 12, 3:28 AM CDT | Severe Thunderstorm Warning | CRP | Nueces | 47 min |
| May 12, 3:31 AM CDT | River Flood Warning | CRP | Nueces | 65 hr |
| May 12, 3:39 AM CDT | Special Marine Warning | CRP | 96 min | |
| May 12, 3:58 AM CDT | Areal Flood Warning | CRP | Duval | 2 hr |
| May 12, 4:03 AM CDT | Special Marine Warning | CRP | 57 min | |
| May 12, 4:07 AM CDT | Flash Flood Warning | CRP | Aransas, Nueces, San Patricio | 113 min |
| May 12, 4:57 AM CDT | Special Marine Warning | CRP | 2 hr | |
| May 12, 5:26 AM CDT | Flash Flood Warning | CRP | Aransas, Nueces, Refugio, San Patricio | 3 hr |
| May 12, 6:58 AM CDT | Special Marine Warning | CRP | 2 hr | |
| May 12, 7:23 AM CDT | Areal Flood Advisory | CRP | Aransas | 3 hr |
| May 12, 8:44 AM CDT | Special Marine Warning | CRP | 91 min | |
| May 12, 10:45 AM CDT | Rip Current Statement | CRP | Aransas, Calhoun, Kleberg, Nueces | 19 hr |
| May 12, 2:18 PM CDT | Flash Flood Warning | CRP | Calhoun | 3 hr |
| May 12, 6:56 PM CDT | Areal Flood Advisory | CRP | Calhoun | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.